# SDR UALA2009110903504

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 38,723 hours, 15,031 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Leaking
- Location: Door 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY ASSIST BOTTLE PRESSURE LOW.  DUE TO HISTORY OF CYLINDER LEAKAGE REPLACED DOOR DAMPER EMERGENCY CYLINDER 1R.
